# SDR ASAA2021112436727

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 50,579 hours, 15,088 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Tat Probe
- Part number: 102AH2AG
- Condition: Inoperative
- Location: L Fwd Fuselage
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMP PROBE MASTER CAUTION OCCURRED AT CRUISE ALTITUDE. GROUNDED - YES. PERFORMED B737-800 FIM 30-31 TASK 810 A THROUGH E NO HELP. FAULT LIGHT REMAINS ON, DEFECTS REMAINS OPEN. REMOVED AND REPLACED TOTAL AIR TEMPERATURE PROBE PER B737-800 AMM 34-21-06 PB 401. OPS CHECK GOOD.
